# SDR AU970474

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 4066701
- Condition: Loose
- Location: Rt Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NACELLE LOWER ANGLE SHEAR PLATE LOCATED AT WS65.69 ANDWS89.31 HAD LOOSE AND WORKING RIVETS ALLOWING FORE AND AFT MOVEMENT OF THE LOWER ENGINE MOUNT ATTACHMENT BRACKETS
